Alert archive / Ohio / Flash Flood Warnings in 2015

Flash Flood Warning 52, NWS Charleston, WV

July 14, 20154 counties in Ohio

NWS Charleston, WV issued this flash flood warning at Jul 14, 2015, 3:26 AM EDT for 4 counties in Ohio. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 3:26 AM EDT (07:26 UTC)
Expired
Jul 14, 2015, 6:30 AM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Athens County, OH, Jackson County, OH, Meigs County, OH, Vinton County, OH

The radar

The Cincinnati radar (KILN), 123 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 4:45 AM EDTFLASH FLOOD5 Nw Albany, OHWATER OVER ROADWAY PARTIALLY BLOCKING SR681

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 79 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 103 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
103 J/kg
Mixed-layer CIN
-368 J/kg
Mixed-layer LCL
1422 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

827 
WGUS51 KRLX 140726
FFWRLX
OHC009-079-105-163-141030-
/O.NEW.KRLX.FF.W.0052.150714T0726Z-150714T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
326 AM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN MEIGS COUNTY IN SOUTHEASTERN OHIO...
  EASTERN VINTON COUNTY IN SOUTHEASTERN OHIO...
  NORTHEASTERN JACKSON COUNTY IN SOUTHEASTERN OHIO...
  SOUTHWESTERN ATHENS COUNTY IN SOUTHEASTERN OHIO...

* UNTIL 630 AM EDT
    
* AT 324 AM EDT...DOPPLER RADAR INDICATED THE HEAVY RAIN THAT 
  PROMPTED THE EARLIER FLASH FLOOD WARNING HAD MOVED OUT OF THE  
  AREA.  HOWEVER...FLASH FLOODING CONTINUES ACROSS THE WARNED AREA.
 
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MCARTHUR...ALBANY...LAKE HOPE STATE PARK...ZALESKI...WILKESVILLE...
  RADCLIFFE...CREOLA...CARPENTER AND DYESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3939 8234 3916 8208 3905 8235 3937 8263
      3937 8252 3940 8251

$$

09
1 follow-up statement
081 
WGUS71 KRLX 141022
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
622 AM EDT TUE JUL 14 2015

OHC009-079-105-163-141031-
/O.EXP.KRLX.FF.W.0052.000000T0000Z-150714T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MEIGS OH-VINTON OH-JACKSON OH-ATHENS OH-
622 AM EDT TUE JUL 14 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN MEIGS...EASTERN VINTON...
NORTHEASTERN JACKSON AND SOUTHWESTERN ATHENS COUNTIES WILL EXPIRE AT
630 AM EDT...

EMERGENCY MANAGEMENT OFFICIALS REPORT FLOOD WATERS HAVE RECEDED IN 
MOST LOCATIONS.  HOWEVER...THERE ARE STILL A FEW AREAS EXPERIENCING 
MINOR WATER ISSUES.

PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 3939 8234 3916 8208 3905 8235 3937 8263
      3937 8252 3940 8251

$$

09

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 2:51 AM EDT, 35 minutes earlier.

Area forecast discussion, Jul 14, 2:51 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
251 AM EDT TUE JUL 14 2015

.SYNOPSIS...
MID/UPPER LEVEL DISTURBANCES IN NORTHWEST FLOW INTO TUESDAY NIGHT.
COLD FRONT TUESDAY NIGHT. DRIER WEDNESDAY BEHIND THE FRONT. WARMER
BY THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MESOSCALE UPDATE
800 PM UPDATE...

BEGINNING TO QUIET DOWN AFTER AN ACTIVE AFTERNOON. BOW ECHO LINE
MOVED QUICKLY ACROSS THE AREA THIS AFTN PRODUCING POCKETS OF TREE
DAMAGE. COULDNT FIND ANY ASOS OR MESONETS IN OUR AREA THAT
RECORDED GUSTS PAST 48 MPH. NEEDLESS TO SAY...EVEN THESE WINDS ARE
MORE THAN ENOUGH TO TOPPLE SOME TREES GIVEN HOW WET OUR SOILS ARE.
ALLOWED THE SVR WATCH TO EXPIRE ON TIME. CLEANED UP THE PRODUCTS
TO REFLECT THIS.

CONCERNING THE FLASH FLOOD WATCH...IT CONTINUES THRU TUESDAY. EVEN
AN INCH OF RAIN CAUSED PROBLEMS ACROSS THE AREA WITH A FEW CREEKS
COMING OUT OF THEIR BANKS ALONG WITH SOME STREET FLOODING.

AS FOR THE REST OF THE NIGHT...WILL BE LOOKING UPSTREAM TO SEE
JUST HOW MUCH DEVELOPMENT OCCURS OVER THE NEXT FEW HRS IN THE
UPPER MIDWEST WITH S/W TROF INTERACTING WITH AN IMPRESSIVE NW TO
SE LLVL THETA E GRADIENT OVER THE OH VALLEY...GENERALLY JUST W OF
OUR CWA. NAM SEEMS OVERLY AGGRESSIVE WITH DEVELOPMENT TONIGHT
WITH QUITE A BIT OF PRECIP BACK INTO THE AREA. GIVEN HOW WORKED
OVER OUR AIRMASS IS...WOULD THINK MUCH OF THE CONVECTION WOULD
SNIFF OUT THE MORE UNSTABLE AIR IN C KY VS IN OUR NECK OF THE
WOODS. THE HRRR IS A LITTLE MORE TAME OVER THE PAST FEW RUNS...BUT
EVEN IT PUTS A HVY RAIN THREAT OVER THE AREA LATE TONIGHT. HAVE
ALLOWED HIGHER POPS TO WORK IN TO FOLLOW THIS FEATURE ACROSS LATE
TONIGHT. HOWEVER THE MAGNITUDE AND COVERAGE REMAIN A LOW
CONFIDENCE FCST ATTM.

PREVIOUS DISCUSSION BELOW...

NOT THINKING THE CURRENT LINE WILL CAUSE MORE THAN THE USUAL STREET FLOODING
IN THE SW LATE THIS AFTERNOON...WITH RAIN AMOUNTS LESS THAN 0.75 INCHES.
ALSO STILL THINKING THE HEAVIEST RAIN WITH THE AFTERNOON COMPLEX WILL BE SW
OF THE WOOD COUNTY TO WEBSTER COUNTY CORRIDOR...THAT WAS HIT OVERNIGHT
LAST NIGHT.

HOWEVER...WILL STILL POST A GENERAL FLASH FLOOD WATCH TO ENCOMPASS THE
CHANCE OF ANY ADDITIONAL DEVELOPMENT OVERNIGHT...BUT MORE LIKELY TUESDAY
AFTERNOON AND EVENING.  THINKING THE BEST CHANCE OF REDEVELOPMENT WOULD BE TO
OUR WEST AND SOUTHWEST OVERNIGHT...BUT WITH DEW POINTS IN THE LOW AND
MID 70S TO OUR WEST...COULD NOT RULE OUT OUR CWA...SO WILL LEAVE 30 POPS
LATE TONIGHT. WILL POSTED THE FLASH FLOOD WATCH OVER THE WETTEST COUNTIES
OF LATE.  IF TRENDS ARE NORTH OVERNIGHT...WE CAN EXPAND FURTHER NE TOWARD
CLARKSBURG AND ELKINS.

NO OTHER MAJOR CHANGES WITH POPS INCREASING TO LIKELY AGAIN TUESDAY AFTERNOON
FROM THE NORTHWEST...AHEAD OF THE 500 MB TROF AXIS THAT SWINGS THROUGH
LATER TUESDAY NIGHT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
KEEPING THIS SHORT...MOVING INTO FLOOD OPERATIONS AT THIS TIME.

COLD FRONT NOW THROUGH THE CWA BY 12Z WEDNESDAY BRINGING A BRIEF
CHANGE IN AIRMASS...READILY SEEN BY THE LOWERING OF DEWPOINTS AND
TEMPERATURES...ESPECIALLY ALONG THE NORTHERN TIER OF COUNTIES.
THIS WILL BE A WELCOMED DRIER PERIOD IN THE FORECAST. 500MB
HEIGHTS TO CLIMB ABOUT 10DKM THROUGH THURSDAY NIGHT/FRIDAY TIME
PERIOD...SO WILL SEE A GRADUAL WARMING TREND AFTER LOWLAND HIGHS
IN THE UPPER 70S WEDNESDAY. WET GROUND...WHICH WILL STILL BE WET
OVERALL LATE WEEK...WILL PUT THE BRAKES ON THE TEMPERATURES EVEN
THOUGH 850MB TEMPERATURES WILL APPROACH 20C.

AFTER A BRIEF PERIOD OF RIDGING ALOFT...500MB FLOW WILL TRANSITION
BACK TO ZONAL BY FRIDAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
MOISTURE AND POPS INCREASING ON FRIDAY AS A 500MB SHORTWAVE TROUGH
CROSSES THE GREAT LAKES. IN FACT...WITH A 500MB RIDGE ACROSS THE
SOUTHERN PLAINS...THE BULK OF THE LONG TERM PERIOD WILL BE DOMINATED
BY WEAK SHORTWAVE TROUGHS CROSSING THE FORECAST AREA. HAVE HIGHEST
POPS DURING AFTERNOONS...AND LOWER AT NIGHT...HOWEVER TIMING ANY
INDIVIDUAL VORT MAX IS TOUGH AND STAYED PRETTY CLOSE TO WPC
GUIDANCE. TEMPERATURES THIS WEEKEND WILL BE WARM...WITH UPPER 80S TO
LOW 90S ACROSS LOWER ELEVATIONS FRIDAY THROUGH MONDAY.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
06Z TUESDAY THRU 06Z WEDNESDAY...
CONVECTIVE COMPLEX ROLLING SOUTHEAST ACROSS THE AREA 06Z-13Z WITH
GENERAL MVFR/IFR CONDITIONS IN HEAVY RAIN...EXITING PKB AROUND 08Z
AND BKW AROUND 13Z. BEHIND THE COMPLEX...GENERAL MVFR TO IFR
CEILINGS AND VSBY. AFTER 13Z...IMPROVING TO VFR SCT CLOUDS BY
AROUND 15Z. AFTER 20Z ANOTHER CONVECTIVE COMPLEX...WITH SEVERE
THUNDERSTORMS POSSIBLE...WILL DROP IN FROM THE NORTH...AND
ROLLING SOUTH THRU THE END OF PERIOD. BEHIND THIS COMPLEX GENERAL
MVFR CEILINGS.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z
WEDNESDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: EXTENT OF LOW STRATUS AND FG OVERNIGHT MAY
VARY...AND TIMING OF IMPROVEMENT MAY BE FASTER TUESDAY MORNING.
TUESDAY AFTERNOON STORMS MAY BE FASTER.

AFTER 06Z WEDNESDAY...IFR CONDITIONS POSSIBLE IN
SHOWERS/THUNDERSTORMS IN THE SOUTH TUESDAY EVENING. LOCALLY IFR
IN STRATUS POSSIBLE ELSEWHERE LATER TUESDAY NIGHT.

&&

WV...FLASH FLOOD WATCH THROUGH THIS EVENING FOR WVZ005>009-013>018-
     024>029-033>038.
OH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OHZ075-083>087.
KY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KYZ101>103-105.
VA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR VAZ003-004.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH THIS EVENING FOR WVZ005>009-013>018-
     024>029-033>038.
OH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OHZ075-083>087.
KY...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KYZ101>103-105.
VA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR VAZ003-004.

&&

SYNOPSIS...KTB/MZ/26
NEAR TERM...KTB/30
SHORT TERM...26
LONG TERM...JB/MZ
AVIATION...JMV
Hazardous weather outlook, Jul 13, 8:08 PM EDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
808 PM EDT MON JUL 13 2015

KYZ101>103-105-OHZ075-083>087-VAZ003-004-WVZ005>009-013>018-024>029-
033>038-150015-
GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-JACKSON OH-VINTON-MEIGS-
GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-
WOOD-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-
808 PM EDT MON JUL 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-076-WVZ010-011-019-020-030>032-039-040-046-047-150015-
PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-RITCHIE-DODDRIDGE-LEWIS-
HARRISON-TAYLOR-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
808 PM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS
OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 14, 2:55 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
255 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 AM     FLASH FLOOD      3 NE ASHTON             38.65N  82.13W
07/14/2015                   MASON              WV   TRAINED SPOTTER

            CREEK OUT OF BANKS AND OVER ROAD AT JERRYS RUN RD AND
            BIRCHFIELD RD NEAR APPLE GROVE.

&&

EVENT NUMBER RLX1501666

COOPER
Local storm report, Jul 14, 3:05 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
305 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 AM     FLASH FLOOD      ZALESKI                 39.28N  82.40W
07/14/2015                   VINTON             OH   911 CALL CENTER

            HWY 278 AND HWY 677 NEAR ZALESKI IMPASSIBLE DUE TO HIGH
            WATER.

&&

EVENT NUMBER RLX1501667

COOPER
Local storm report, Jul 14, 3:06 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
306 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     FLASH FLOOD      MCARTHUR                39.25N  82.47W
07/14/2015                   VINTON             OH   911 CALL CENTER

            MULTIPLE AREAS OF US-50 EAST NEAR MCARTHUR IMPASSIBLE
            DUE TO HIGH WATER.

&&

EVENT NUMBER RLX1501668

COOPER
Local storm report, Jul 14, 3:07 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
307 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 AM     HEAVY RAIN       2 W TEAYS VALLEY        38.45N  81.97W
07/14/2015  M1.96 INCH       PUTNAM             WV   NWS EMPLOYEE

&&

EVENT NUMBER RLX1501669

COOPER
Local storm report, Jul 14, 3:10 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
310 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     FLASH FLOOD      1 E ALUM CREEK          38.29N  81.78W
07/14/2015                   KANAWHA            WV   NWS EMPLOYEE

            CREEK AT INTERSECTION OF CHILDRESS RD AND GREENVIEW RD
            OUT OF BANK. ABOUT 6 INCHES OF RAIN RUNNING ACROSS ROAD.

&&

EVENT NUMBER RLX1501670

JSH
Local storm report, Jul 14, 3:13 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
313 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 AM     FLASH FLOOD      RANGER                  38.12N  82.18W
07/14/2015                   LINCOLN            WV   TRAINED SPOTTER

            9 MILE CREEK OUT OF BANKS AND OVER ROADS. ALL OTHER
            SECONDARY CREEKS OUT OF BANKS.

&&

EVENT NUMBER RLX1501671

COOPER

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 11:13 PM EDTFlash Flood Warning EmergencyRLXJackson13 hr
Jul 14, 12:12 AM EDTFlash Flood Warning EmergencyRLXGallia, Jackson7 hr
Jul 14, 12:28 AM EDTFlash Flood WarningRLXAthens, Jackson, Meigs, Vinton3 hr
Jul 14, 1:30 AM EDTFlash Flood WarningRLXGallia, Jackson, Meigs, Vinton6 hr
Jul 14, 1:51 AM EDTFlash Flood WarningRLXGallia, Lawrence, Meigs5 hr
Jul 14, 2:48 AM EDTFlash Flood WarningRLXAthens, Meigs, Morgan, Vinton, Washington3 hr
Jul 14, 2:34 PM EDTSevere Thunderstorm WarningRLXPerry56 min
Jul 14, 3:01 PM EDTSpecial Weather StatementRLXAthens, Morgan59 min
Jul 14, 3:21 PM EDTSevere Thunderstorm WarningRLXAthens, Jackson, Morgan, Perry, Vinton54 min
Jul 14, 3:42 PM EDTSpecial Weather StatementRLXGallia, Jackson, Vinton63 min
Jul 14, 3:52 PM EDTSevere Thunderstorm WarningRLXAthens, Meigs, Morgan, Washington53 min
Jul 14, 3:59 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence, Meigs, Vinton61 min
Jul 14, 4:25 PM EDTFlash Flood WarningRLXAthens, Gallia, Jackson, Vinton4 hr
Jul 14, 4:27 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence63 min
Jul 14, 4:44 PM EDTFlash Flood WarningRLXMeigs4 hr
Jul 14, 4:45 PM EDTSevere Thunderstorm WarningRLXMeigs15 min
Jul 14, 4:51 PM EDTSevere Thunderstorm WarningRLXMeigs54 min
Jul 14, 5:11 PM EDTSevere Thunderstorm WarningRLXGallia, Lawrence64 min
Jul 14, 5:39 PM EDTFlash Flood WarningRLXLawrence4 hr

Nearby

Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.